×

zbMATH — the first resource for mathematics

Extension theorems for Kähler metrics. (English) Zbl 0354.32010

MSC:
32Q99 Complex manifolds
32U05 Plurisubharmonic functions and generalizations
53C55 Global differential geometry of Hermitian and Kählerian manifolds
14J15 Moduli, classification: analytic theory; relations with modular forms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Grauert und R. Remmert: Plurisubharmonische Funktionen in kom-plexen Raumen. Math. Z., 65, 175-194 (1956). · Zbl 0070.30403
[2] L. Hormander: An Introduction to Complex Analysis in Several Variables. Van Nostrand, Princeton (1966). · Zbl 0138.06203
[3] M. Kuranishi: New Proof for the Existence of Locally Complete Families of Complex Structures. Proceedings of the Conference on Complex Analysis in Minneapolis (1964). Springer, Berlin (1965). · Zbl 0144.21102
[4] Y. Miyaoka: Kahler metrics on elliptic surfaces (to appear). · Zbl 0354.32011
[5] G. Scheja: Riemannsche Hebbarkeitsatze fiir Cohomologieklassen. Math. Ann., 144, 345-360 (1961). · Zbl 0112.38001
[6] B. Shiffman: Extension of positive line bundles and meromorphic maps. Inv. Math., 15, 332-347 (1972). · Zbl 0223.32017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.